MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. CLARIFIX; UNIT, CRYOSURGICAL, ACCESSORIES

ENTELLUS MEDICAL, INC. CLARIFIX; UNIT, CRYOSURGICAL, ACCESSORIES
Catalog Number CFX2000
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Codes Syncope/Fainting (4411); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 15 events were reported for this quarter.Product return status: 15 devices had investigation types that have not yet been determined.Evaluation findings (results/components): 15 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 15 devices: product disposition is not yet determined.Additional information: 15 devices were labeled for single-use.15 devices were not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 15 events for the failure: free or unrestricted flow.1 event had problem identified before clinical use/exposure; there was no patient involvement.13 events had no health consequences or impact.1 event had code not found!.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6)- (b)(6) 2025.This report summarizes 14 events for the failure: free or unrestricted flow.13 events had no health consequences or impact.1 event had a cancelled/aborted surgical procedure and temporary impairment.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99445.Supplemental rationale corrected data: b5, h1, h6, h11.15 events were previously reported during the reporting quarter; however, 1 event was reported in error.14 previously reported events are included in this follow-up record.Product return status.3 devices were not available for evaluation.4 devices were received.7 devices had investigation types that have not yet been determined.Evaluation findings (results/components).3 devices: no findings available / part/component/sub-assembly term not applicable 4 devices: manufacturing process problem identified / membrane, adhesive 7 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition.2 devices: product not received.4 devices: scrapped by stryker.1 device: scrapped by customer.7 devices: product disposition is not yet determined.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h1, h6, h11.14 events were previously reported during the reporting quarter; however, - 5 events were reported in error.- 9 previously reported events are included in this follow-up record.Product return status: 4 devices were not available for evaluation.5 devices were received.Evaluation findings (results/components): 4 devices: no findings available / part/component/sub-assembly term not applicable.5 devices: manufacturing process problem identified / membrane, adhesive.Product disposition: 3 devices: product not received.5 devices: scrapped by stryker.1 device: scrapped by customer.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 - september 30, 2025.This report summarizes 9 events for the failure: free or unrestricted flow.8 events had no health consequences or impact.1 event had a cancelled/aborted surgical procedure and temporary impairment.

Brand Name
CLARIFIX
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key23399782
Report Number3015967359-2025-99445
Device Sequence Number13273525
Product Code GEH
UDI-Device Identifier00850002250404
UDI-Public00850002250404
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized9
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCFX2000
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer09/30/2025
09/30/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date01/27/2026
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown